About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 981401, 9 pages
http://dx.doi.org/10.1155/2011/981401
Research Article

Asymptotic Formula for Oscillatory Solutions of Some Singular Nonlinear Differential Equation

Department of Mathematics, Faculty of Science, Palacký University, 17. Listopadu 12, 771 46 Olomouc, Czech Republic

Received 28 October 2010; Revised 31 March 2011; Accepted 2 May 2011

Academic Editor: Yuri V. Rogovchenko

Copyright © 2011 Irena Rachůnková and Lukáš Rachůnek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Bongiorno, L. E. Scriven, and H. T. Davis, “Molecular theory of fluid interfaces,” Journal of Colloid and Interface Science, vol. 57, pp. 462–475, 1967. View at Publisher · View at Google Scholar
  2. H. Gouin and G. Rotoli, “An analytical approximation of density profile and surface tension of microscopic bubbles for Van der Waals fluids,” Mechanics Research Communications, vol. 24, pp. 255–260, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. J. D. Van Der Waals and R. Kohnstamm, Lehrbuch der Thermodynamik, vol. 1, Leipzig, Germany, 1908.
  4. P. C. Fife, Mathematical Aspects of Reacting and Diffusing Systems, vol. 28 of Lecture Notes in Biomathematics, Springer, Berlin, Germany, 1979.
  5. R. A. Fischer, “The wave of advance of advantegeous genes,” Journal of Eugenics, vol. 7, pp. 355–369, 1937. View at Publisher · View at Google Scholar
  6. F. F. Abraham, Homogeneous Nucleation Theory, Academies Press, New York, NY, USA, 1974.
  7. A. P. Linde, Particle Physics and Inflationary Cosmology, Harwood Academic, Chur, Switzerland, 1990.
  8. G. H. Derrick, “Comments on nonlinear wave equations as models for elementary particles,” Journal of Mathematical Physics, vol. 5, pp. 1252–1254, 1964. View at Publisher · View at Google Scholar · View at MathSciNet
  9. F. Dell'Isola, H. Gouin, and G. Rotoli, “Nucleation of spherical shell-like interfaces by second gradient theory: numerical simulations,” European Journal of Mechanics, vol. 15, no. 4, pp. 545–568, 1996. View at Zentralblatt MATH
  10. G. Kitzhofer, O. Koch, P. Lima, and E. Weinmüller, “Efficient numerical solution of the density profile equation in hydrodynamics,” Journal of Scientific Computing, vol. 32, no. 3, pp. 411–424, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. P. M. Lima, N. V. Chemetov, N. B. Konyukhova, and A. I. Sukov, “Analytical-numerical investigation of bubble-type solutions of nonlinear singular problems,” Journal of Computational and Applied Mathematics, vol. 189, no. 1-2, pp. 260–273, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. Berestycki, P. L. Lions, and L. A. Peletier, “An ODE approach to the existence of positive solutions for semilinear problems in N,” Indiana University Mathematics Journal, vol. 30, no. 1, pp. 141–157, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. D. Bonheure, J. M. Gomes, and L. Sanchez, “Positive solutions of a second-order singular ordinary differential equation,” Nonlinear Analysis: Theory, Methods & Appplications, vol. 61, no. 8, pp. 1383–1399, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. Conti, L. Merizzi, and S. Terracini, “Radial solutions of superlinear equations in N, part I: a global variational approach,” Archive for Rational Mechanics and Analysis, vol. 153, no. 4, pp. 291–316, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  15. I. Rachůnková and J. Tomeček, “Bubble-type solutions of nonlinear singular problems,” Mathematical and Computer Modelling, vol. 51, no. 5-6, pp. 658–669, 2010. View at Zentralblatt MATH
  16. I. Rachůnková and J. Tomeček, “Strictly increasing solutions of a nonlinear singular differential equation arising in hydrodynamics,” Nonlinear Analysis: Theory, Methods & Appplications, vol. 72, no. 3-4, pp. 2114–2118, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. I. Rachůnková and J. Tomeček, “Homoclinic solutions of singular nonautonomous second-order differential equations,” Boundary Value Problems, vol. 2009, Article ID 959636, 21 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. I. Rachůnková, J. Tomeček, and J. Stryja, “Oscillatory solutions of singular equations arising in hydrodynamics,” Advances in Difference Equations, vol. 2010, Article ID 872160, 13 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. I. Rachůnková, L. Rachůnek, and J. Tomeček, “Existence of oscillatory solutions of singular nonlinear differential equations,” Abstract and Applied Analysis, vol. 2011, Article ID 408525, 20 pages, 2011. View at Publisher · View at Google Scholar
  20. I. Kiguradze, Some Singular Boundary Value Problems for Ordinary Differential Equations, ITU, Tbilisi, Georgia, 1975.